# SDR CA041008001

- Difficulty date: October 5, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 5,485 hours
- Engine: Lyc O540F1B5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Anchor
- Part number: C3485
- Condition: Broken
- Location: Seat Belt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE INSPECTION THE PILOTS IB SEAT BELT ATTACHMENT POINT HAD BEEN FOUND CRACKED. THE ANCHOR HAD BEEN PULLED SLIGHTLY AND THE ANCHOR BROKE COMPLETELY OFF. DURING INSPECTION SCHEDULES, THE CONCERNED AREA IS BEING CLOSELY MONITORED.
